# SDR USAA2013052800023

- Difficulty date: May 25, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N832AW
- Make and model: Airbus A319-132
- Aircraft serial: 1643
- Aircraft time: 39,241 hours, 16,249 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SYS CHECK - LEVEL 2, GALVANIC CORROSION ON FLOORBEAM BETWEEN FR64 TO FR66, Y765. REPLACED FLOORBEAM BETWEEN FR64 TO FR66, Y765 IAW SRM 51-42-11 & 53-00-14.
